# SDR 03FDEA02280

- Difficulty date: December 26, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - O/B FLAP O/B HINGE (WING SIDE) ACTUATOR ATTACHMENT O/B HOLE BORE CORRODED.  LEFT WING - O/B FLAP O/B HINGE (WING SIDE) ACTUATOR ATTACHMENT O/B HOLE BORE CORRODED AREA REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-73355 WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - LEFT OUTBD FLAP OUTBD HINGE BRACKET REPAIRS.
